MathSciNet Relay Station
MathSciNet bibliographic data
MR2156713 (2006k:11118) 11G30
Bruin, Nils; Flynn, E. Victor Towers of 2-covers of hyperelliptic curves. Trans. Amer. Math. Soc. 357 (2005), no. 11, 4329–4347.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement